MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SP 3.7MM 10M M HEXAGON; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SP 3.7MM 10M M HEXAGON; DENTAL IMPLANT
Catalog Number SPMB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.E1: reporter name: unknown / not provided.G4: premarket identification pma/510(k) #: k011245|k002188.
 
Event or Problem Description
The doctor reports that the dental implant located in position number #15 failed because it fractured at the head.The doctor reports that the procedure was not concluded by placing another implant.Pain was reported as a result of the event.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Zimvie received one (1) spmb10, (impl tapered sp 3.7mm 10m m hexagon) for evaluation.Ups shipment has been lost in transit.A claim has been placed.If ups locates the shipment, the complaint will be re-opened and updated accordingly.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 63498675.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63498675 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture implant¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction could not be verified.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMPL TAPERED SP 3.7MM 10M M HEXAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23713986
Report Number0001038806-2025-03542
Device Sequence Number15698820
Product Code DZE
UDI-Device Identifier00889024017467
UDI-Public(01)00889024017467(17)211031(10)63498675
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K082639
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2021
Device Catalogue NumberSPMB10
Device Lot Number63498675
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic